Effects of Clonidine on Withdrawal from Long Term Dexmedetomidine in the Pediatric Patient
AuthorLardieri, Allison B.
Morgan, Jill A.
Walker, L. Kyle
Parbuoni, Kristine A.
MetadataShow full item record
AbstractObjectives: Primary Objective: To compare Withdrawal Assessment Tool-1 (WAT-1) scores among patients on clonidine to those not on clonidine, while being weaned from long term dexmedetomidine (≥5 days) Secondary Objective: To describe the withdrawal symptoms experienced after long term dexmedetomidine use (≥5 days)
DescriptionAuthors affiliations: Lardieri, Fusco, Morgan - University of Maryland School of Pharmacy; Simone, Walker - University of Maryland School of Medicine; Parbuoni - University of Maryland Medical Center, Department of Pharmacy.
KeywordWithdrawal Assessment Tool-1 (WAT-1)
Drug withdrawal symptoms
Identifier to cite or link to this itemhttp://hdl.handle.net/10713/5437
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as https://creativecommons.org/licenses/by-nc-nd/4.0/